A modification of one Avanessov’s problem

Krassimir T. Atanassov
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 2, 1996, Number 2, Pages 47—48
Download full paper: PDF, 87 Kb

Details

Authors and affiliations

Krassimir T. Atanassov
CLBME – Bulg. Academy of Sciences and
MRL, P.O.Box 12, Sofia-1113, Bulgaria

References

  1. Bernik V., Kovalevskaja E., Open problems in number theory, Preprint 35 (435), Sept. 1990, Minsk, Acad. of Sci., 1990.
  2. Atanassov K., An arithmetic function and some of its applications, Bulletin of Number Theory and Related Topics, Vol. IX (1985), No. 1, 18-27.
  3. Shannon A., Horadam A., Generalized staggered sums, The Fibonacci Quarterly, Vol. 29 (1991), No. 1, 47-51.

Related papers

Cite this paper

Atanassov, K. T. (1996). A modification of one Avanessov’s problem. Notes on Number Theory and Discrete Mathematics, 2(2), 47-48.

Comments are closed.